MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number PVAPX1HC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that the patient developed eating difficulties which prevent the patient from holding down food after using the vest apx device system.The patient was admitted to the hospital due to eating difficulties and discharged, the exact date is unknown.Shortly after this event the patient was admitted again in the hospital for eating difficulties, approximately 10 days where she was diagnosed with third hiatal hernia, as well as esophageal thickening, and narrowed esophagus caused by the hernia¿s shift which required medical treatment (hospitalization, esophagogastroduodenoscopy, balloon dilation, dietary restrictions).The patient is awaiting an additional procedure to correct the condition.Patient has not used the vest airway clearance device for over 90 days after the events.There was no allegation of a device malfunction.The device is being returned due to the patient¿s discontinuance of device therapy.No further information was available at the time of this report.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25385703
Report Number3008145987-2026-00040
Device Sequence Number18310285
Product Code BYI
UDI-Device Identifier00887761967243
UDI-Public(01)00887761967243
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPVAPX1HC
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age34 YR
Patient SexFemale